# SDR AMTA200400030

- Difficulty date: January 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N306TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 32348
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 70036611
- Part serial: 3436
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BALLAST AS REQUIRED CHECKS GOOD.  (M)
